G.J.O. Jameson
Department of Mathematics and Statistics
Lancaster University 
Lancaster LA1 4YF
Great Britain.
Email: g.jameson@lancaster.ac.uk
URL: http://www.maths.lancs.ac.uk/dept/people/gjameson.html

  • Jameson, G.J.O.,
    The Ratio Between the Tail of a Series and its Approximating Integral, Volume 4, Issue 2, Article 25, 2003. [102_02]
      
  • Jameson, G.J.O. and  Lashkaripour, R.
    Norms of Certain Operators on Weighted lp Spaces and Lorentz Sequence Spaces, Volume 3, Issue 1, Article 6, 2002. [039_01]
 

Editors

R.P. Agarwal
G. Anastassiou
T. Ando
H. Araki
A.G. Babenko
D. Bainov
N.S. Barnett
H. Bor
J. Borwein
P.S. Bullen
P. Cerone
S.H. Cheng
L. Debnath
S.S. Dragomir
N. Elezovic
A.M. Fink
A. Fiorenza
T. Furuta
L. Gajek
H. Gauchman
C. Giordano
F. Hansen
D. Hinton
A. Laforgia
L. Leindler
C.-K. Li
L. Losonczi 
A. Lupas
R. Mathias
T. Mills
G.V. Milovanovic
R.N. Mohapatra
B. Mond
M.Z. Nashed
C.P. Niculescu
I. Olkin
B. Opic
B. Pachpatte
Z. Pales
C.E.M. Pearce
J. Pecaric
L.-E. Persson
L. Pick
I. Pressman
S. Puntanen
F. Qi
A.G. Ramm
T.M. Rassias
A. Rubinov
S. Saitoh
J. Sandor
S.P. Singh
A. Sofo
H.M. Srivastava
K.B. Stolarsky
G.P.H. Styan
L. Toth
R. Verma
F. Zhang

2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.

Copyright/Disclaimer